| Catalog Number |
110031010 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Fall (1848); Joint Dislocation (2374)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported a patient underwent a hip procedure approximately two years post implantation due to a dislocation.This was corrected with noniterative repositioning.No implants were removed.Attempts have been made and no further information is available.
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-02016.G2: japan.D10: cat #: 110024462 / g7 dual mobility liner 40mm d / lot #: 967890.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Unable to confirm the complaint as no product was returned, images or medical records were provided.Dhr was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.It is unknown if the patients fall cause or contributed to the event or if the implants caused/contributed to the fall.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information to report at this time.